# SDR AALA202205174779

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A300*
- Aircraft serial: 6866
- Aircraft time: 17,743 hours, 6,880 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
